0
Research Papers

Application of a Homogeneous Balance Method to Exact Solutions of Nonlinear Fractional Evolution Equations

[+] Author and Article Information
H. Jafari

Department of Mathematics,
University of Mazandaran,
P.O.Box 416,
Pasdaran Street,
Babolsar 47416-95447, Iran
e-mail: jafari@umz.ac.ir

H. Tajadodi

Department of Mathematics,
University of Mazandaran,
P.O.Box 416,
Pasdaran Street,
Babolsar 47416-95447, Iran
e-mail: tajadodi@umz.ac.ir

D. Baleanu

Faculty of Engineering Department of
Chemical and Materials Engineering,
King Abdulaziz University,
Jeddah 21589, Saudi Arabia
Department of Mathematics
and Computer Sciences,
Cankaya University,
Ankara 06530, Turkey
Institute of Space Sciences,
Magurele-Bucharest 077125, Romania
e-mail: dumitru@cankaya.edu.tr

1Corresponding author.

Contributed by the Design Engineering Division of ASME for publication in the JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS. Manuscript received January 18, 2013; final manuscript received August 29, 2013; published online February 12, 2014. Assoc. Editor: J. A. Tenreiro Machado.

J. Comput. Nonlinear Dynam 9(2), 021019 (Feb 12, 2014) (4 pages) Paper No: CND-13-1010; doi: 10.1115/1.4025770 History: Received January 18, 2013; Revised August 29, 2013

The fractional Fan subequation method of the fractional Riccati equation is applied to construct the exact solutions of some nonlinear fractional evolution equations. In this paper, a powerful algorithm is developed for the exact solutions of the modified equal width equation, the Fisher equation, the nonlinear Telegraph equation, and the Cahn–Allen equation of fractional order. Fractional derivatives are described in the sense of the modified Riemann–Liouville derivative. Some relevant examples are investigated.

Copyright © 2014 by ASME
Your Session has timed out. Please sign back in to continue.

References

Miller, K. S., and Ross, B., 1993, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York.
Kilbas, A. A., Srivastava, H. M., and Trujillo, J. J., 2006, Theory and Applications of Fractional Differential Equations, Elsevier, New York.
Podlubny, I., 1999, Fractional Differential Equations, Academic Press, New York.
Miurs, M. R., 1978, Bäcklund Transformation, Springer, Berlin.
Jafari, H., Kadkhoda, N., Tajadodi, H., and Hosseini Matikolai, S. A., 2010, “Homotopy Perturbation Pade Technique for Solving Fractional Riccati Differential Equations,” Int. J. Nonlinear Sci. Numer. Simul., 11, pp. 271–275.
Jafari, H., and Tajadodi, H., 2010, “He's Variational Iteration Method for Solving Fractional Riccati Differential Equation,” Int. J. Differ. Equ., 2010, p. 764738. [CrossRef]
Jafari, H., Tajadodi, H., and Baleanu, D., 2013, “A Modified Variational Iteration Method for Solving Fractional Riccati Differential Equation by Adomian Polynomials,” Fractional Calculus Appl. Anal., 16(1), pp. 109–122. [CrossRef]
Jafari, H., Das, S., and Tajadodi, H., 2011, “Solving a Multi-Order Fractional Differential Equation Using Homotopy Analysis Method,” J. King Saud Univ., Sci., 23(2), pp. 151–155. [CrossRef]
Jafari, H., Tajadodi, H., and Biswas, A., 2011, “Homotopy Analysis Method for Solving a Couple of Evolution Equations and Comparison With Adomian's Decomposition Method,” Waves Random Complex Media, 21(4), pp. 657–667. [CrossRef]
Jafari, H., Tajadodi, H., Kadkhoda, N., and Baleanu, D., 2013, “Fractional Sub-Equation Method For Cahn-Hilliard And Klein-Gordon Equations,” Abstr. Appl. Anal., 2013, p. 587179. [CrossRef]
Zhao, J., Tang, B., Kumar, S., and Hou, Y., 2012, “The Extended Fractional Subequation Method for Nonlinear Fractional Differential Equations,” Math. Probl. Eng., 2012, p. 924956. [CrossRef]
Agrawal, O. P., Hasan, M. M., and Tangpong, X. W., 2012 “A Numerical Scheme for a Class of Parametric Problem of Fractional Variational Calculus,” ASME J. Comput. Nonlinear Dyn., 7(1), p. 021005. [CrossRef]
Evirgen, F., and Özdemir, N., 2010, “Multistage Adomian Decomposition Method for Solving NLP Problems Over a Nonlinear Fractional Dynamical System,” ASME J. Comput. Nonlinear Dyn., 6(2), p. 021003. [CrossRef]
Gafiychuk, V., and Datsko, B., 2012, “Different Types of Instabilities and Complex Dynamics in Reaction-Diffusion Systems With Fractional Derivatives,” ASME J. Comput. Nonlinear Dyn.7(3), p. 031001. [CrossRef]
Kumar, P., and Agrawal, O. P., 2005, “Numerical Scheme for the Solution of Fractional Differential Equations of Order Greater Than One,” ASME J. Comput. Nonlinear Dyn., 1(2), pp. 178–185. [CrossRef]
Zhang, S., and Zhang, H. Q., 2011, “Fractional Sub-Equation Method and its Applications to Nonlinear Fractional PDEs,” Phys. Lett. A, 375(7), pp. 1069–1073. [CrossRef]
Guo, S., Mei, L., Li, Y., and Sun, Y., 2012, “The Improved Fractional Sub-Equation Method and its Applications to the Space-Time Fractional Differential Equations in Fluid Mechanics,” Phys. Lett. A, 376(4), pp. 407–411. [CrossRef]
Lu, B., 2012. “Bäcklund Transformation of Fractional Riccati Equation and its Applications to Nonlinear Fractional Partial Differential Equations,” Phys. Lett. A, 376(28–29) pp. 2045–2048. [CrossRef]
Wang, M., 1995, “Solitary Wave Solutions for Variant Boussinesq Equations,” Phys. Lett. A, 199(3–4), pp. 169–172. [CrossRef]
Jumarie, G., 2006, “Modified Riemann–Liouville Derivative and Fractional Taylor Series of Nondifferentiable Functions Further Results,” Comput. Math. Appl., 51, pp. 1367–1376. [CrossRef]
Jumarie, G., 2010, “Cauchy's Integral Formula via the Modified Riemann-Liouville Derivative for Analytic Functions of Fractional Order,” Appl. Math. Lett., 23, pp. 1444–1450. [CrossRef]
Taghizadeh, N., Mirzazadeh, M., Samiei Paghaleh, A., Vahidi, J., 2012, “Exact Solutions of Nonlinear Evolution Equations by Using the Modified Simple Equation Method,” Ain Shams Eng. J., 3(12), pp. 321–325. [CrossRef]

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In